MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TACTRA; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION TACTRA; PROSTHESIS PENILE
Model Number 720082-01
Medical Device Problem Codes Nonstandard Device (1420); Migration (4003)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with a tactra malleable device underwent replacement surgery due to dissatisfaction, stating that they did not like the device being rigid at all times.During the revision procedure, the physician confirmed distal crossover from the prior implantation.The entire device was explanted and replaced with a three piece inflatable device.The physician stated being extremely cautious when placing the cylinders and ensuring they remained in their respective spaces.No further patient complications were reported.
 
Additional Manufacturer Narrative
The device was not available for analysis; therefore, no physical evaluation could be performed.As a result, the reported device performance allegation of device operates differently than expected cannot be confirmed.Tissue damage and cylinder migration are acknowledged within the dfu and are not associated with off-label use or failure to follow instructions.Additionally, based on the device history record (dhr), the device was confirmed to meet specifications prior to shipment, indicating that manufacturing was not related to the reported event.Without the returned product for analysis and based on this investigation, a clear probable cause for the event cannot be established.Therefore, the conclusion code cause not established has been selected.
 
Event or Problem Description
It was reported that a patient with a tactra malleable device underwent replacement surgery due to dissatisfaction, stating that they did not like the device being rigid at all times.During the revision procedure, the physician confirmed distal crossover from the prior implantation.The entire device was explanted and replaced with a three-piece inflatable device.The physician stated being extremely cautious when placing the cylinders and ensuring they remained in their respective spaces.No further patient complications were reported.

Brand Name
TACTRA
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23751529
Report Number2124215-2025-87079
Device Sequence Number14925732
Product Code FAE
UDI-Device Identifier08714729979364
UDI-Public(01)08714729979364(17)271012(10)30404361
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K183619
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number720082-01
Device Catalogue Number720082-01
Device Lot Number0030404361
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date01/14/2026
Date Device Manufactured10/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR
Patient SexMale